MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VGD VE CR TIB BRG 71/75X12MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VGD VE CR TIB BRG 71/75X12MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03899.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial knee arthroplasty, there were difficulties sliding the locking bar into the tibial insert.The locking bar fractured.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g7, h2, h3, h6, and h10.Complaint sample was evaluated and the reported event could not be confirmed because only the tibial insert was received.Visual examination of the returned bearing found it was damaged (gouges and deformation).Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03898 and 0001825034-2021-00815.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VGD VE CR TIB BRG 71/75X12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10899947
Report Number0001822565-2020-03898
Device Sequence Number11128226
Product Code JWH
UDI-Device Identifier00889024565005
UDI-Public(01)00889024565005(17)240731(10)64429280
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K183583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberN/A
Device Catalogue NumberVE183442
Device Lot Number64429280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer02/26/2021
03/19/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date03/22/2021
03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age59 YR